Children’s Paedamin Decongestant and Antihistamine 200ml

Children’s Paedamin Decongestant and Antihistamine 200ml
Benefits
• Child receives noticeable relief within 15 minutes, maximum relief is achieved in the shortest time frame
• Phenylephrine helps the running rose and swollen sinuses
• Diphenhydramine is well metabolised and leaves the system rapidly after doing its job. Minimises the 'hangover' feeling associated with sedating antihistamine. • • Relieves the sneezing and coughing
• Sugar free
• Alcohol free
• Colour free
• Gluten free
Indications
Temporary relief from symptoms of:
• Colds
• Runny nose
• Allergy/sneezing
• Itchy and watery eyes
• Nasal and sinus congestion
Size
200mL
You can buy Children’s Paedamin Decongestant and Antihistamine 200ml online in Australia from Pharmacy Online
Recommended dosage 6-8 hourly
Age |
Ave weight |
Dose |
2 - 4 yrs |
12-16kg |
4.0 - 5.5mL |
4 - 6 yrs |
16-20kg |
5.5 – 7.0mL |
6 - 8 yrs |
20-23kg |
7.0 – 8.0mL |
8 -10 yrs |
23- 28kg |
8.0 – 10mL |
10- 12 yrs |
28-41kg |
10 - 15mL |
Adults and children over 12 years – 15mL every 6 hours when necessary
Each 5mL of oral liquid contains:
Diphenhydramine Hydrochloride 2.5mg
Phenylephrine Hydrochloride 2.5mg
Do not use if the seal around the cap is missing or broken
See your doctor before taking this product if you have high blood pressure, heart problems or are taking antidepressants medication
This preparation may cause drowsiness. If affected do not drive or operate machinery
Avoid alcohol
If conditions persist consult your doctor
Do not exceed recommended dose or duration
Do not use with other cough or cold medicines
If symptoms persist for more than 48 hours or are accompanied by high temperature, consult your doctor
Not to be used by women who are pregnant or nursing
Storage
Store below 30°C